Advertisement

Mediterranean Journal of Mathematics

, Volume 1, Issue 4, pp 463–477 | Cite as

Controllability of Second Order Semi-Linear Neutral Functional Differential Inclusions in Banach Spaces

  • Raju K. GeorgeEmail author
  • Dimplekumar N. Chalishajar
  • Akambadath K. Nandakumaran
Original Paper

Abstract.

In this article, we investigate sufficient conditions for controllability of second order semi-linear neutral functional initial value problem for the class of differential inclusions in Banach spaces using the theory of strongly continuous cosine families. We shall rely on a fixed point theorem due to Ma for multi-valued maps. An example is provided to illustrate the result. This work is motivated by the paper of Benchohra, Gorniewicz and Ntouyas [7].

Mathematics Subject Classification (2000).

93B05 93C10 

Keywords.

Controllability initial value problems convex multi-valued map evolution inclusion fixed point 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2004

Authors and Affiliations

  • Raju K. George
    • 1
    Email author
  • Dimplekumar N. Chalishajar
    • 2
  • Akambadath K. Nandakumaran
    • 3
  1. 1.Department of Mathematical SciencesUniversity of DelawareDelawareU.S.A
  2. 2.Department of Applied Mathematics, Faculty of Tech. & Eng.M.S. University of BarodaVadodaraIndia
  3. 3.Department of MathematicsIndian Institute of ScienceBangaloreIndia

Personalised recommendations